Opened Access The regularity of a toric variety

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Briales Morales, Emilio
Pisón Casares, Pilar
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2001-03-01
Publicado en: Journal of Algebra, 237 (1), 165-185.
Tipo de documento: Artículo
Resumen: We give a method for computing the degrees of the minimal syzygies of a toric variety by means of combinatorial techniques. Indeed, we complete the explicit description of the minimal free resolution of the associated semigroup algebra, using the simplicial representation of Koszul homology which appeared in A. Campillo and C. Marijuán (1991, Sém. Théor. Nombres Bordeaux3, 249–260). As an application, we obtain an algorithm for computing the Castelnuovo–Mumford regularity of a projective toric variety. This regularity is explicitly bounded by means of the semigroup generators which parametrize the variety.
Cita: Briales Morales, E. y Pisón Casares, P. (2001). The regularity of a toric variety. Journal of Algebra, 237 (1), 165-185.
Tamaño: 301.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43916

DOI: 10.1006/jabr.2000.8582

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones